General calculus of pseudodifferential operators with symbols of power growth
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1796-1797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a18,
author = {S. Z. Levendorskii},
title = {General calculus of pseudodifferential operators with symbols of power growth},
journal = {Differencialʹnye uravneni\^a},
pages = {1796--1797},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a18/}
}
S. Z. Levendorskii. General calculus of pseudodifferential operators with symbols of power growth. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1796-1797. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a18/